# SDR A6WA201542971

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 28,397 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3765, 3920, FLOOR LEVEL EMERGENCY EXIT SIGN AT ROW 8DF WILL NOT ILLUMINATE.  SWAPPED NR 3 & 4 INVERTERS IAW AMM 33-51-07.  PERFORMED OPS CHECK IAW AMM 33-51-00.  OPS CHECKED GOOD.
